| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had compromised force sensor system alarm during prime.The customer blood glucose level was 346 mg/dl at the time of incident.The customer was assisted with troubleshooting.The customer stated that the insulin pump was dropped or bumped prior to the alarm occurring.The customer stated that the drive support cap appears normal or recessed.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will not be returned for analysis.